# SDR N6WA2015061702

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 26,708 hours, 18,049 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG IN FLIGHT, WITH PROX SYS 2 FAULT MSG.  COMPLIED WITH OPERATIONS CHECK OF PAX DOOR IAW AMM 52-11-00.  NO FAULTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
